advertisement
Question
Posted by: | 2018/12/11

Pain

Good Day, I have pain from my back through my bottom down my thigh and my entire leg. I have been to the doctor and he gave me an injection, which stopped the pain for a few days. It hurts day and night. I have been taking iburofen. Although it affects my stomach badly. Im in pain and cannot function normally. Is there anything else you can suggest. I cannot live on pills my entire life. Im a 40 year old female. Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc
- 2018/12/12

Hi
The cause of the pain must urgently be addressed. I suggest that you go for a X ray of the lower back and spine - if the X ray is normal then the doctor can refer you to a physiotherapist. Good luck and I hope you feel better soon. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement